Couldn't find what you looking for?

TRY OUR SEARCH!

I have started concerta for ADHD. I feel very blah. I don't want to go exercise or go shopping or anything fun. I am not tired or wired. I do everything else normal, just feel like concerta blocks out the fun and exciting part of myself. Is this how it works? Does anyone else feel like this? My husband said I just have to get used to not being hyper and he likes me better like this.

Loading...

Clinical depression is a rare but known side-effect of methylphenidate, so you need to see your doctor. The drug information provided with your prescription should have mentioned this along with all the other side-effects and instructed you to inform your doctor if you experience any side-effects. This is not something to mess around with. It can develop into a life-threatening condition.

There are a plethora of different medications and combinations of medications used to treat ADD. Most physicians tend to prescribe whatever has worked best for their patients in the past. Many, perhaps even most, patients will respond equally well to most of the major ADD medications that are available, but some people respond better to some than to others, and it sounds like you are not responding well to this one.

Tell your doctor you'd like to try something else. He may put you on an amphetamine or he may prescribe bupropion in combination with the methylphenidate you are currently taking. Both have been effective in some individuals. The only way to know is to try them, but always be vigilant for any signs of side-effects or other adverse reactions.
Reply

Loading...

HI IM also on concerta i had the same side effects but i eventually went back to my own self it took a while to adjust to them im back to myself exept not as fidgy and giddy constantly i ave found them to be very good i can concentrate in school and manage everything much better know and also it may help if u lower how much concerta u take u may be on too high a dose good luck
Reply

Loading...